Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation
Filters applied. Clear all
. 2014;2014:174126.
doi: 10.1155/2014/174126. Epub 2014 Sep 11.

Certain Inequalities Involving Generalized Erdélyi-Kober Fractional Q-Integral Operators

Affiliations
Free PMC article

Certain Inequalities Involving Generalized Erdélyi-Kober Fractional Q-Integral Operators

Praveen Agarwal et al. ScientificWorldJournal. .
Free PMC article

Abstract

In recent years, a remarkably large number of inequalities involving the fractional q-integral operators have been investigated in the literature by many authors. Here, we aim to present some new fractional integral inequalities involving generalized Erdélyi-Kober fractional q-integral operator due to Gaulué, whose special cases are shown to yield corresponding inequalities associated with Kober type fractional q-integral operators. The cases of synchronous functions as well as of functions bounded by integrable functions are considered.

Similar articles

See all similar articles

References

    1. Chebyshev PL. Sur les expressions approximati ves des integrales definies par les autres prises entre les memes limites. Proceedings of the Mathematical Society of Kharkov. 1882;2:93–98.
    1. Kuang JC. Applied Inequalities. Shandong, China: Shandong Sciences and Technologie Press; 2004.
    1. Mitrinović DS. Analytic Inequalities. Berlin, Germany: Springer; 1970.
    1. Ostrowski AM. On an integral inequality. Aequationes Mathematicae. 1970;4:358–373.
    1. Anastassiou GA. Advances on Fractional Inequalities. New York, NY, USA: Springer; 2011. (Springer Briefs in Mathematics).

Publication types

LinkOut - more resources

Feedback